Thread: Did I just get used to the BA?
08-04-2003, 11:08 AM #1
Did I just get used to the BA?
I have been taking QV prop for about a week and a half. The injections havent been very painful, but ofcourse after about an hour they have been hurting like hell which i think is due to the BA. Yesterday, I took my first injection from my second vial. Im still using QV and its from the same lot with the same expiration date. Yet so far, Im not feeling any soreness similar to my previous injections. I have heard that people can get used to the BA in the prop. But does the change im experiencing normally occur so rapidly? Thanks for your time.
08-04-2003, 11:17 AM #2Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Flex, I find injection sorness is so unpredictable that you never can tell. I've been on a 50cc for a few weeks now and my sorness from injection ranges from a 5 day agony to no pain at all.
I'd just be thankfull for the days it doesn't hurt
08-04-2003, 03:41 PM #3Originally Posted by Pheedno
thanks for your reply
08-04-2003, 05:22 PM #4
lol i wish this was true for me. i use anatest prop, the hardcore shit that has 100 mg of prop/ml and 100 mg of BA/ml. fkin nice pain !
08-04-2003, 05:51 PM #5New Member
Originally Posted by gundam675
- Join Date
- Jun 2003
08-04-2003, 10:45 PM #6
thanks for the replies. this particular field of study needs some more research. it does not even have to pertain to AS, just injections in general. i know a few girls in pre-med. ill see what info i can dig up when i get back to school and ill post whatever pertinent injection info i can find.
08-05-2003, 08:57 AM #7Member
- Join Date
- Apr 2003
i'm curious...with a high BA content, and pain...why not cut the prop with something (ie sterile oil)? i don't mind pain, but why bother if you don't have to?
08-05-2003, 09:19 AM #8
My take on it is soreness becomes less uncomfortable as the scar tissue starts to build up - if you rotate sites less then you'll get less pain - but if too much scar tissue builds up in a muscle belly... after awhile it is like sticking a straw in a 2X4...
Basically... it gets more bearable if you keep injecting in the same spot (ie, glutes) but eventually you have to rotate to allow the muscle group to heal - more so when administering ED shots.
08-05-2003, 08:16 PM #9
that makes sense. i just tried a completely new spot and it once again hurts like hell. thanks for all the input fellas
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)